Alert archive / Wyoming / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 34, NWS Riverton, WY

June 27, 2017Fremont County, Hot Springs County, Washakie County, Wyoming

NWS Riverton, WY issued this severe thunderstorm warning at Jun 27, 2017, 2:22 PM MDT for Fremont County, Hot Springs County, Washakie County, Wyoming. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2017, 2:22 PM MDT (20:22 UTC)
Expired
Jun 27, 2017, 3:00 PM MDT
In force
38 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fremont County, WY, Hot Springs County, WY, Washakie County, WY

The radar

The Riverton/Lander radar (KRIW), 67 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 2:22 PM MDTTSTM WND GST 631 W Kirby, WYKIRBY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 8.4 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2017-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2017-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2992 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

971 
WUUS55 KRIW 272022
SVRRIW
WYC013-017-043-272100-
/O.NEW.KRIW.SV.W.0034.170627T2022Z-170627T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Riverton WY
222 PM MDT TUE JUN 27 2017

The National Weather Service in Riverton has issued a

* Severe Thunderstorm Warning for...
  Southeastern Hot Springs County in central Wyoming...
  East central Fremont County in central Wyoming...
  Central Washakie County in central Wyoming...

* Until 300 PM MDT

* At 220 PM MDT, a severe thunderstorm was located 8 miles southwest 
  of Thermopolis, moving east at 30 mph.

  HAZARD...60 mph wind gusts and half inch hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Thermopolis, Lucerne, East Thermopolis, Kirby, Hot Springs State
  Park, Thermopolis Hot Springs County Memorial Hospital, Ralph
  Witters Elementary School, Central Wyoming College, Legion Town And
  Country Golf Course, Northwest Wyoming Boces, Boysen U S Bureau Of
  Reclamation Power Plant, Hot Sprgs County Thermopolis Airport,
  Hotsprings Middle School, Hot Springs County Fairgrounds, Hot
  Springs County Library, Thermopolis High School, Thermopolis Middle
  School and northern Boysen State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near area lakes or rivers, get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4343 10841 4385 10838 4387 10756 4336 10759
TIME...MOT...LOC 2020Z 272DEG 26KT 4354 10834 

HAIL...<.75IN
WIND...60MPH
 
$$

13
2 follow-up statements
327 
WWUS55 KRIW 272047
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
247 PM MDT TUE JUN 27 2017

WYC013-017-043-272100-
/O.CON.KRIW.SV.W.0034.000000T0000Z-170627T2100Z/
Hot Springs-Fremont-Washakie-
247 PM MDT TUE JUN 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR SOUTHEASTERN HOT SPRINGS...EAST CENTRAL FREMONT AND CENTRAL
WASHAKIE COUNTIES...

At 245 PM MDT, a severe thunderstorm was located 9 miles southeast of
East Thermopolis, which is 10 miles southeast of Thermopolis, moving
east at 30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Kirby reported a peak wind gust of 63 mph at 222 PM. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Thermopolis, Lucerne, East Thermopolis, Kirby, Hot Springs State 
Park, Thermopolis Hot Springs County Memorial Hospital, Hot Sprgs 
County Thermopolis Airport, northern Boysen State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near area lakes and rivers or streams, get away from the 
water and move indoors or inside a vehicle. remember, lightning can 
strike out to 15 miles from the parent thunderstorm. If you can hear 
thunder, you are close enough to be struck by lightning. Move to 
safe shelter now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4343 10841 4385 10838 4387 10756 4336 10759
TIME...MOT...LOC 2045Z 272DEG 26KT 4353 10808 

HAIL...<.75IN
WIND...60MPH
 
$$

13
254 
WWUS55 KRIW 272058
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
258 PM MDT TUE JUN 27 2017

WYC013-017-043-272107-
/O.EXP.KRIW.SV.W.0034.000000T0000Z-170627T2100Z/
Hot Springs-Fremont-Washakie-
258 PM MDT TUE JUN 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOT SPRINGS...
EAST CENTRAL FREMONT AND CENTRAL WASHAKIE COUNTIES WILL EXPIRE AT 300
PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However strong 
wind gusts of 50 to 55 mph are still expected with these 
thunderstorms the next couple hours.

LAT...LON 4343 10841 4385 10838 4387 10756 4336 10759
TIME...MOT...LOC 2057Z 272DEG 26KT 4353 10802 

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 1:50 PM MDT, 32 minutes earlier.

Area forecast discussion, Jun 27, 1:50 PM MDT, 32 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
150 PM MDT Tue Jun 27 2017

.SHORT TERM...(This afternoon through Wednesday)
Issued at 150 PM MDT Tue Jun 27 2017

Mid level circulation has moved ne into swrn MT with lead band of
weak convection moving across central WY. Stronger convection
forming on the sern edge of the circulation center and moving into
the far nw attm. That looks to be the active area as it spread east
and northeast over the next several hours. Farther south, it looks
more gusty/strong higher based storms with 50-60 mph wind potential.
Next shortwave for Wednesday arrives later in the day so a better
chance for more of the area to get in on some stronger storms,
mainly north half. Swd moving frontal boundary will likely be a
focus as it drops south during the afternoon and early evening.
Cooler Thursday with less instability but still favorable nw flow
and enough to get some developing over the mtns and then moving se
across some of the downwind areas. Northwest flow continues Friday
with decent potential for storms forming over the nrn and central
mtns and then moving se across the lower elevations. Some upslope e-
se flow could start to develop around a surface high to the north
but models are not showing any real moisture increase so instability
is limited in the models attm. If some low level moisture does get
drawn wwd by Friday afternoon, it would make it much more
interesting east of the divide with good sheer profile. For now,
just indicating scattered showers/storms over the mtns and isold
moving se off the ranges later in the day/evening.

.LONG TERM...(Wednesday night through Monday)
Issued at 150 PM MDT Tue Jun 27 2017

The weekend looks to be characterized by high pressure over the
desert southwest, low pressure over the Northern Plains to Great
Lake area, with Wyoming in between with moderate moisture and weak
instability along and east of the divide.  Friday night into
Saturday morning should see some mountain and maybe foothills
showers across northern WY.  Both the GFS and ECMWF indicate a weak
shortwave trough moving over the area in northwest flow Saturday
afternoon into the evening hours.  This disturbance should increase
convective and shower activity primarily along and east of the
divide and keep temperatures slightly below normal for this time of
the year. The eastern part of the state should see continued
activity on Sunday as weak high pressure builds over the
Intermountain West. Monday will see the high pressure move eastward
over WY, and with 700mb temps climbing to the 15-18C range,
afternoon temperatures should reach the mid 80s and low 90s.
Northern WY should see some showers and isolated thunderstorms
overnight from Monday into Tuesday as a weak disturbance moves
through MT.  Similar conditions are currently expected for Tuesday
as well as the northern stream across MT and southern Canada remains
active and keeps high pressure suppressed to the southern Rockies.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday afternoon)
Issued at 150 PM MDT Tue Jun 27 2017

A low pressure system is currently moving through southern MT and
northern WY this afternoon.  An initial line of weak showers and
isolated thunderstorms with some very gusty W to NW wind, currently
from about KBYG SW to KRKS, is moving eastward through the area.
Stronger thunderstorms have now entered NW WY associated with the
colder core of the system, and they are moving eastward as well.
These storms are producing heavy rain, some small hail, frequent
lightning, and outflow wind over 40 kts.  Expect the higher terrain
to be obscured at times with the lowered ceilings and precipitation.
 As the afternoon continues, the storms are expected to strengthen
across the northern half of the area, with the primary threat being
moderate size hail around 1 inch and wind gusts potentially over 50
kts.  Breezy to windy conditions can be expected this afternoon and
evening, mainly from the west, then switching to the north around
00Z at some locations due to outflow from storms and the progression
of the overall system.  Expect brief MVFR/IFR conditions at many
terminals due to the storminess.  VFR conditions then expected after
03Z except for MVFR with lingering showers.  Another disturbance
will impact the area Wednesday afternoon and evening.

&&

.FIRE WEATHER...
Issued AT 150 PM MDT Tue Jun 27 2017

All fuels are currently in green-up and below critical levels for
all locations. Fire danger remains low across all mountain
areas...but will continue somewhat elevated in the afternoons across
the lower elevations east of the Divide and over portions of
southern WY. These areas with elevated fire concerns will generally
coincide with low afternoon RH values and/or gusty winds...through
Thursday. Winds will become west to northwest 20 to 35 mph through
this evening...west to northwest 15 to 30 on Wednesday...and north
to northwest 5 to 20 on Thursday...all days with higher gusts in the
afternoons and especially near stronger showers/storms...especially
through this evening. Showers and isolated to scattered
thunderstorms will move across the area into this evening with some
remaining overnight. Some storms could produce wind gusts from 45
to 60 mph. Smoke dispersal will generally be very good to
excellent on Wednesday and good across the north Thursday to
excellent in the far south.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...Skrbac
LONG TERM...McDonald
AVIATION...McDonald
FIRE WEATHER...Skrbac
Hazardous weather outlook, Jun 27, 2:13 AM MDT, 12 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
213 AM MDT Tue Jun 27 2017

WYZ001>020-022>030-281100-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
213 AM MDT Tue Jun 27 2017

...A flood warning remains in effect for a portion of the Green
River in southwestern Wyoming...

This Hazardous Weather Outlook is for Western and Central Wyoming.

.DAY ONE...Today and Tonight

Isolated (south and central Wyoming) to scattered thunderstorms
across northern Wyoming. Some storms may be strong to severe
across northern Wyoming producing brief heavy rain, wind gusts of
50 to 60 mph and hail to one inch this afternoon and evening.

Minor flooding will continue along the Green River near La Barge
and along the Big Horn River. Please see flood warning for the
Green River for the latest information.

Additionally, very warm, dry and breezy to windy conditions will
bring elevated fire danger to portions of central and southern
Wyoming.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Wednesday and Thursday...Isolated to scattered thunderstorms
mainly across northern and central Wyoming. Some storms may be
strong, producing wind gusts of 40 to 50 mph and small hail each
afternoon and evening.

Friday and Saturday...Isolated thunderstorms across north and
central Wyoming.

.SPOTTER INFORMATION STATEMENT...Please report wind damage or
gusts in excess of 50 mph and hail of penny size or larger.

In the hours before

Special weather statement, Jun 27, 1:27 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Riverton WY
127 PM MDT TUE JUN 27 2017

WYZ019-020-272000-
Green Mountains and Rattlesnake Range-Natrona County Lower
Elevations-
127 PM MDT TUE JUN 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NATRONA COUNTY UNTIL 200
PM MDT...

At 126 PM MDT, Doppler radar was tracking strong thunderstorms 25
miles west of Casper, moving northeast at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

This strong thunderstorm will be near...
  Emigrant Gap around 145 PM MDT.
  Natrona County Airport around 155 PM MDT.
  Bar Nunn and Homa Hills around 200 PM MDT.

This includes Interstate 25 between mile markers 192 and 201.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4261 10686 4280 10723 4339 10687 4296 10622
TIME...MOT...LOC 1926Z 241DEG 43KT 4278 10687

McDonald
Special weather statement, Jun 27, 1:39 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Riverton WY
139 PM MDT TUE JUN 27 2017

WYZ014-015-025-026-272030-
Wind River Mountains West-Upper Green River Basin-Wind River
Mountains East-Upper Green River Basin Foothills-
139 PM MDT TUE JUN 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUBLETTE COUNTY UNTIL
230 PM MDT...

At 137 PM MDT, Doppler radar was tracking strong thunderstorms near
Pinedale, moving east at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

These strong thunderstorms will be near...
  Boulder Lake and Half Moon Lake around 150 PM MDT.
  Boulder around 155 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Fremont Lake or Boulder Lake, get out of the water and
move indoors or inside a vehicle. Remember, lightning can strike out
to 10 miles from the parent thunderstorm. If you can hear thunder,
you are close enough to be struck by lightning. Move to safe shelter
now! Donot be caught on the water in a thunderstorm.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4256 11032 4300 10999 4280 10909 4234 10939
TIME...MOT...LOC 1937Z 283DEG 33KT 4286 10988

McDonald
Special weather statement, Jun 27, 1:51 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Riverton WY
151 PM MDT TUE JUN 27 2017

WYZ020-022-272030-
Casper Mountain-Natrona County Lower Elevations-
151 PM MDT TUE JUN 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NATRONA COUNTY UNTIL
230 PM MDT...

At 150 PM MDT, Doppler radar was tracking a strong thunderstorm over
Emigrant Gap, which is 11 miles west of Casper, moving east at 45
mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Red Butte, Natrona County Airport and Paradise Valley around 200
  PM MDT.
  Mills, Bar Nunn and Homa Hills around 205 PM MDT.
  Casper and Evansville around 210 PM MDT.
  Edness K Wilkins State Park around 215 PM MDT.

This includes Interstate 25 between mile markers 176 and 208.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4254 10668 4307 10680 4318 10607 4260 10608
TIME...MOT...LOC 1950Z 252DEG 38KT 4284 10655

McDonald
Special weather statement, Jun 27, 1:54 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Riverton WY
154 PM MDT TUE JUN 27 2017

WYZ001-272045-
Yellowstone National Park-
154 PM MDT TUE JUN 27 2017

...SPECIAL WEATHER STATEMENT...

At 153 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Mystic Falls, which is 11 miles west of Old Faithful,
moving southeast at 20 mph.

Half inch hail and winds up to 40 mph will be possible with this
storm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4454 11105 4470 11083 4449 11030 4413 11085
      4413 11091 4421 11105
TIME...MOT...LOC 1953Z 307DEG 15KT 4444 11106

McDonald
Special weather statement, Jun 27, 2:04 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Riverton WY
204 PM MDT TUE JUN 27 2017

WYZ012-013-023>025-272030-
Star Valley-Jackson Hole-Upper Green River Basin Foothills-Teton and
Gros Ventre Mountains-Salt River and Wyoming Ranges-
204 PM MDT TUE JUN 27 2017

...SPECIAL WEATHER STATEMENT...

At 203 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hoback, which is 14 miles southeast of Jackson, moving east at 25
mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Granite Falls Hot Springs around 220 PM MDT.
  Bondurant around 225 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4347 11104 4347 11017 4305 11022 4315 11104
TIME...MOT...LOC 2003Z 273DEG 24KT 4330 11062

McDonald
Special weather statement, Jun 27, 2:17 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Riverton WY
217 PM MDT TUE JUN 27 2017

WYZ017>019-272100-
Wind River Basin-Green Mountains and Rattlesnake Range-Lander
Foothills-
217 PM MDT TUE JUN 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL
300 PM MDT...

At 215 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northwest of Hidden Valley to near
Hudson. Movement was southeast at 35 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Strong thunderstorms will be near...
  Arapahoe around 225 PM MDT.
  Hidden Valley around 230 PM MDT.
  Shoshoni around 235 PM MDT.
  Sand Draw around 300 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Boysen Reservoir and surrounding lakes, get out of the
water and move indoors or inside a vehicle. Remember, lightning can
strike out to 10 miles from the parent thunderstorm. If you can
hear thunder, you are close enough to be struck by lightning. Move
to safe shelter now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4244 10813 4274 10873 4276 10872 4278 10873
      4276 10877 4280 10884 4287 10891 4344 10836
      4339 10805 4337 10799 4338 10795 4332 10755
TIME...MOT...LOC 2015Z 299DEG 29KT 4327 10835 4294 10859

McDonald

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 10:04 AM MDTSpecial Weather StatementRIWTeton41 min
Jun 27, 10:56 AM MDTSpecial Weather StatementRIWTeton34 min
Jun 27, 10:58 AM MDTSpecial Weather StatementRIWTeton32 min
Jun 27, 11:42 AM MDTSpecial Weather StatementRIWPark, Teton48 min
Jun 27, 11:58 AM MDTSpecial Weather StatementRIWTeton47 min
Jun 27, 12:53 PM MDTSpecial Weather StatementRIWSweetwater37 min
Jun 27, 12:57 PM MDTSpecial Weather StatementRIWBig Horn33 min
Jun 27, 1:01 PM MDTSpecial Weather StatementRIWSublette29 min
Jun 27, 1:08 PM MDTSpecial Weather StatementRIW37 min
Jun 27, 1:09 PM MDTSpecial Weather StatementRIW36 min
Jun 27, 1:19 PM MDTSevere Thunderstorm WarningRIWBig Horn, Hot Springs, Park, Washakie41 min
Jun 27, 1:26 PM MDTSevere Thunderstorm WarningRIWFremont, Hot Springs, Sublette49 min
Jun 27, 1:27 PM MDTSpecial Weather StatementRIWNatrona33 min
Jun 27, 1:39 PM MDTSpecial Weather StatementRIWSublette51 min
Jun 27, 1:51 PM MDTSpecial Weather StatementRIWNatrona39 min
Jun 27, 1:54 PM MDTSpecial Weather StatementRIWTeton51 min
Jun 27, 2:04 PM MDTSpecial Weather StatementRIW26 min
Jun 27, 2:14 PM MDTSevere Thunderstorm WarningRIWBig Horn, Johnson, Washakie46 min
Jun 27, 2:17 PM MDTSpecial Weather StatementRIWFremont43 min
Jun 27, 2:34 PM MDTSpecial Weather StatementRIWSublette41 min
Jun 27, 2:47 PM MDTSpecial Weather StatementRIWTeton28 min
Jun 27, 3:33 PM MDTSpecial Weather StatementRIWJohnson27 min
Jun 27, 3:35 PM MDTSpecial Weather StatementRIWSublette40 min
Jun 27, 3:36 PM MDTSpecial Weather StatementRIWFremont24 min
Jun 27, 3:52 PM MDTSpecial Weather StatementRIWSublette38 min
Jun 27, 3:59 PM MDTSpecial Weather StatementRIWFremont31 min
Jun 27, 4:04 PM MDTSpecial Weather StatementRIWJohnson26 min
Jun 27, 4:11 PM MDTSpecial Weather StatementRIWNatrona34 min
Jun 27, 4:28 PM MDTSpecial Weather StatementRIWJohnson32 min
Jun 27, 4:39 PM MDTSevere Thunderstorm WarningRIWNatrona51 min
Jun 27, 4:44 PM MDTSpecial Weather StatementRIWFremont61 min
Jun 27, 4:45 PM MDTSpecial Weather StatementRIWCarbon15 min
Jun 27, 5:41 PM MDTSpecial Weather StatementRIW49 min
Jun 27, 5:59 PM MDTSpecial Weather StatementRIWFremont31 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.